MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LENS INTEGRATED SYSTEM NON-WIFI VERSION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

SMITH & NEPHEW, INC. LENS INTEGRATED SYSTEM NON-WIFI VERSION; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 72204685
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/12/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that since lens system installed, yellow tinted image show up occasionally.The device was test with different devices and the issue persists.A significant delay was reported.The procedure was completed with a backup device.
 
Additional Manufacturer Narrative
The device was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection was performed on the exterior of the product and no physical damage was observed.The reported complaint of yellow tinted image could not be duplicated during the functional testing process.Ccu passed all functional testing and 4 hour burn-in inside of test tower.All video outputs and functions performed as expected.The complaint of yellow tint was not confirmed and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.A review of the device history records showed there were no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.

Brand Name
LENS INTEGRATED SYSTEM NON-WIFI VERSION
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107 6512
MDR Report Key7768914
Report Number1643264-2018-00593
Device Sequence Number11153288
Product Code GCJ
UDI-Device Identifier00885556617908
UDI-Public(01)00885556617908
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K153606
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72204685
Device Catalogue Number72204685
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer 08/12/2017
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date08/09/2018
Supplement Report FDA Received Date09/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1